# SDR CA961002005

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airtrc AT802
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 705241
- Condition: Damaged
- Location: Rud Fair Leads
- Part time: 97 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTED THAT THE RUDDER CONTROL CABLES WERE BLENDED AT THE FAIRLEADS WHERE THE CABLES EXIT THE FUSELAGE IN THE TAIL SECTION. SUBMITTER STATES THAT AIR TRACTOR SERVICE LETTER #77 ADDRESSES THIS ISSUE AND ADDS THE BLENDING IS WITHIN SPECIFIED LIMITS.
